MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1210
Medical Device Problem Codes Failure to Disconnect (2541); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was noted that the pacemaker was unable to remove the setscrew from the header due to the foreign material was noted.The pacemaker was explanted and replaced.The patient was in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of could not untighten setscrew to remove the leads was confirmed.Analysis revealed that calcified blood and pieces of the septum was filling the setscrew insets.The calcified blood and the pieces of septum were preventing the wrench from engaging the setscrew inset to untighten the setscrews.Also, the physician stripped the set screw preventing it to be tightened.The physician was incorrectly inserting the torque wrench into the setscrew inset in multiple ways.The incorrect wrench insertions damaged the setscrew.The setscrew could not be tightened because of a combination of incorrect wrench insertions, damage to it by the user/physician in the field and foreign material/contamination found in the set screw.No device anomalies were found.The setscrew anomaly was consistent with having occurred during the procedure.

Brand Name
ACCENT SR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18523488
Report Number2017865-2024-01339
Device Sequence Number15475716
Product Code NVZ
UDI-Device Identifier05414734502757
UDI-Public05414734502757
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model NumberPM1210
Device Lot Number3164189
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer01/28/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT VENTRICULAR LEAD
Patient SexMale